# SDR SIMA972421

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S5411020001000
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING 24000/9000F INSPECTION DISCOVERED THE NR 2 ENGINE W-MOUNT CRACKED ON TUBE 7.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE W-MOUNT IAW JIC 54-21-61 RAI 10000-005.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
